zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An extragradient algorithm for solving general nonconvex variational inequalities. (English) Zbl 1193.49008
Summary: We suggest and analyze an extragradient method for solving general nonconvex variational inequalities using the technique of the projection operator. We prove that the convergence of the extragradient method requires only pseudomonotonicity, which is a weaker condition than requiring monotonicity. In this sense, our result can be viewed as an improvement and refinement of the previously known results. Our method of proof is very simple as compared with other techniques.

49J40Variational methods including variational inequalities
49M15Newton-type methods in calculus of variations
47J20Inequalities involving nonlinear operators
Full Text: DOI
[1] Stampacchia, G.: Formes bilin√™aires coercitives sur LES ensembles convexes, C. R. Acad. sci, Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[2] Bounkhel, M.; Tadji, L.; Hamdi, A.: Iterative schemes to solve nonconvex variational problems, J. inequal. Pure appl. Math. 4, 1-14 (2003) · Zbl 1045.58014 · emis:journals/JIPAM/v4n1/index.html
[3] Clarke, F. H.; Ledyaev, Y. S.; Wolenski, P. R.: Nonsmooth analysis and control theory, (1998) · Zbl 1047.49500
[4] Cristescu, G.; Lupsa, L.: Non-connected convexities and applications, (2002) · Zbl 1037.52008
[5] , From convexity to nonconvexity (2001) · Zbl 0972.00025
[6] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications, (2000) · Zbl 0988.49003
[7] Noor, M. A.: General variational inequalities, Appl. math. Lett. 1, 119-121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[8] Noor, M. A.: Some developments in general variational inequalities, Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[9] Noor, M. A.: Merit functions for general variational inequalities, J. math. Anal. appl. 316, 736-752 (2006) · Zbl 1085.49011 · doi:10.1016/j.jmaa.2005.05.011
[10] Noor, M. A.: Some iterative methods for general nonconvex variational inequalities, Comput. math. Model. 21, 92-109 (2010) · Zbl 1201.65114 · doi:10.1007/s10598-010-9057-7
[11] Noor, M. A.: Projection methods for nonconvex variational inequalities, Optim. lett. 3, 411-418 (2009) · Zbl 1171.58307 · doi:10.1007/s11590-009-0121-1
[12] Noor, M. A.: Iterative methods for general nonconvex variational inequalities, Albanian J. Math. 3, 117-127 (2009) · Zbl 1213.49017 · http://x.kerkoje.com/index.php/ajm/article/viewArticle/134
[13] Noor, M. A.: Nonconvex quasi variational inequalities, J. adv. Math. studies 3, 59-72 (2010) · Zbl 1206.49011
[14] Noor, M. A.; Noor, K. I.; Rassias, T. M.: Some aspects of variational inequalities, J. comput. Appl. math. 47, 285-312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[15] Noor, M. A.; Rassias, T. M.: On nonconvex equilibrium problems, J. math. Anal. appl. 312, 289-299 (2005) · Zbl 1087.49009 · doi:10.1016/j.jmaa.2005.03.069
[16] Poliquin, R. A.; Rockafellar, R. T.; Thibault, L.: Local differentiability of distance functions, Trans. amer. Math. soc. 352, 5231-5249 (2000) · Zbl 0960.49018 · doi:10.1090/S0002-9947-00-02550-2
[17] Singer, I.: Duality for nonconvex approximation and optimization, (2006) · Zbl 1119.90002